Headaches and e-Smoking

Discussion in 'General Vaping Discussion' started by Bastage, Oct 8, 2008.

Thread Status:
Not open for further replies.
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. Bastage

    Bastage Super Member ECF Veteran

    Joined:
    Oct 2, 2008
    Location:
    Houston, TX
    I sometimes get headaches after using the ecig. Yesterday I noticed it after smoking and thought it was just a dull headache but today it did the same thing...right after I get done smoking my head hurts. Ihighly doubt this is caused by nicotine because I use snus also, and it has a lot more nic than the ecig. I'm thinking maybe it's something else (in the liquid) that's causing it. Possibly the Propylene Glycol? Anyone else here experience headaches after using the ecig? I've been using Janty RY4, not sure if that one contains PG or VG. THink it might be a good idea to try a VG based liquid and see if the headaches go away?

    -Jeremy
     
  2. Kit

    Kit Ultra Member ECF Veteran

    Joined:
    Jun 24, 2008
    Location:
    UK
    yep you have answered your own post.
     
  3. Kimmiegrif

    Kimmiegrif Super Member ECF Veteran

    Joined:
    Sep 21, 2008
    Location:
    Maryland/Florida USA
    If you have quit burning tobacco all together than it might be side affects of quitting all those terrible other gases that are inhaled when you smoe burning tabacco.
     
  4. Bastage

    Bastage Super Member ECF Veteran

    Joined:
    Oct 2, 2008
    Location:
    Houston, TX
    Possibly... but it seems like it's more pronounced right after I'm done with an ecig which makes me believe it might be a chemical in the liquid.
     
  5. Kimmiegrif

    Kimmiegrif Super Member ECF Veteran

    Joined:
    Sep 21, 2008
    Location:
    Maryland/Florida USA
    what are you vaping? the cartridge that came with the ecig or eliquid you bought along with the ecig? Might wanta try some topping off cartridges with some bought liquid. You might need non pg...JC has that. I haven't had side affects like that...maybe a bit of a swore throat with the original formulas that came with them. Just one newbies experience. Maybe the more experienced will have an answer for you.
     
  6. MilesChris

    MilesChris New Member

    Joined:
    Oct 6, 2008
    Location:
    Illinois
    I used to have the same problem when i first got my ecig but after 3 days of vaping the headaches went away.
     
  7. CaSHMeRe

    CaSHMeRe Vaping Master ECF Veteran

    Joined:
    Jun 12, 2008
    Location:
    USA
    This tends to happen alot.

    Soar Throats, Headaches, nausea, etc... After several days, bodies seem to adjust and symptoms/issues seem to disappear.

    However, there are a rare few that will always have issues.
     
  8. BillZilla

    BillZilla Full Member

    Joined:
    Sep 5, 2008
    Location:
    Brooklyn, NY
    I have this issue, too, but I attribute it more to clenching my jaw to hold the penstyle in my mouth, which I tend to do for an extended period of time.
     
  9. Rockbassray

    Rockbassray Moved On

    Joined:
    Dec 4, 2008
    Location:
    Chicago IL

    sounds more like a De-tox symptoms of all the other chemicals your body was wanting from a regular smoke. i personally never had these happen, but those who did i would guess were harder smokers then i was..
     
  10. CarlosJavier

    CarlosJavier Full Member

    Joined:
    Dec 22, 2008
    Location:
    London
    yeah definitely a temporary experience as the body adjusts although I was completely fine, felt a lot better than smoking real cigs, thats for sure!
    . I found the cheaper products weve tested to be the worst. quality is everything with such a new technology.
     
  11. USBdrugs

    USBdrugs New Member

    Joined:
    Mar 20, 2009
    Yes I have received headaches. I also use snus. The liquid was johnsons vanilla ice cream. Did not get headaches with totally wicked liquid. Still experimanting I am a new user.
     
  12. neon_tetra

    neon_tetra New Member

    Joined:
    Feb 23, 2009
    Headaches CAN be an indication of very high blood pressure, but more often that not, a headache is just a headache.
    Maybe the nicotine is pushing your blood pressure way up and as a result you get a headache.
    Just to be on the safe side get your blood pressure tested.
     
  13. Walrus

    Walrus Ultra Member ECF Veteran

    Joined:
    Mar 3, 2009
    Location:
    Baton Rouge, LA
    Perhaps more importantly, headaches are a possible sign of overdosing on nicotine, especially if it happens as you are vaping. You may want to cut your juice with PG or VG, or use a lower concentration.
     
  14. TropicalBob

    TropicalBob Vaping Master ECF Veteran

    Joined:
    Jan 13, 2008
    Location:
    Port Charlotte, FL USA
    The two suggestions here are very much related. Nicotine, no matter the form in which you ingest it, causes a rapid spike in blood pressure and heart rate. It is a vasoconstrictor, which means it narrows your circulatory system. Keep it up for a lifetime and you'll be a prime candidate for hardening of the arteries, stroke or heart disease.

    Your head is filled with blood vessels, tiny ones connected to every part of your brain, bringing oxygenated blood. Nastasha Richardson died because one of hers broke off in the fall, and blood leakage and swelling killed her brain. When you first increase your nicotine dose, the constriction in the head can be felt as a headache.

    I mentioned not long ago that I got frontal lobe headaches with my first uses of 36mg liquid. Yep, twice. But no more. Your body adapts to the level of nicotine poison you feed it. Mine adapted after two uses. I now feel ... nothing from 36mg.
     
  15. Stike

    Stike Super Member ECF Veteran

    Joined:
    Mar 6, 2009
    Location:
    B.MASS
    This happen to me also.It seems JC's liquid made me nausious but TW seemed to be OK. I used the sample pack from JC.Thanks for your help its good to know that I'm not the only one
     
  16. Vicks Vap-oh-Yeah

    Vicks Vap-oh-Yeah Vaping Master ECF Veteran

    Joined:
    Mar 9, 2009
    Location:
    West Allis, WI
    I started vaping on low strength liquid - the first time I used some medium, I got the headache, too - almost immediately!

    I put it down to slight nic OD, and will cut the medium juice down, stick with the low or no nic's.
     
  17. thatguyjeff

    thatguyjeff Senior Member ECF Veteran

    Joined:
    Mar 6, 2009
    Location:
    St. Paul MN, USA
    I've noticed that with me (been vaping only a week) that I will get a headache when I'm not inhaling "correctly."

    When I first started, I was sucking on it just like a regular cig. And I was getting headaches. Then I read on here a recommendation that one should draw like one is smoking a cigar. It's hard to explain... instead of drawing the vapor out of the device with my lungs/diaphram (causing headaches), I draw the vapor out with my cheeks and then inhale the vapor into my lungs after taking the device from my lips.

    Don't know if that makes sense or not. Anyway, I've found that the second method doesn't give me headaches. These devices have much more resistance than an analog and I've found that sucking against the resistance is what gives me headaches.

    I'm vaping TW 24ml spearmint, for what it's worth...
     
  18. chokmah

    chokmah Senior Member ECF Veteran

    Joined:
    Feb 23, 2009
    Location:
    Austin Texas
    Well since I am a migraine sufferer and use to smoke analogs, I could get a headache from those as well. Many times it was when switching brands and such. So nicotine is a huge factor. I dont know if there is a difference between VG and PG in regards to more headaches though.

    Finally, I found out quick taht you cant puff on an e-cig like you can an analog.. I tend to describe the way I do e-cigs as like sucking through a straw from a milkshake.
     
Thread Status:
Not open for further replies.

Share This Page